Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 836720, 6 pages
Research Article

A Projection-Type Method for Multivalued Variational Inequality

Institute of Applied Mathematics, Chongqing University of Posts and Telecommunications, Chongqing 400065, China

Received 18 April 2013; Revised 5 August 2013; Accepted 19 August 2013

Academic Editor: Shawn X. Wang

Copyright © 2013 Changjie Fang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Changjie Fang, Shenglan Chen, and Jiming Zheng, “A Projection-Type Method for Multivalued Variational Inequality,” Abstract and Applied Analysis, vol. 2013, Article ID 836720, 6 pages, 2013. doi:10.1155/2013/836720